# SDR W8PA971379

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810026602
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING MISSING LIGHT FIXTURE AT ROW 20.  INSTALLED NEW FIXTURE AND BULB, OPS CHECK GOOD.  (M)
